Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
187 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for Frequent dehydration

Premium Questions

Dr.   Bonnie Berger-Durnbaugh MD

causes of frequent dehydration ... View answer

Answered by : Dr. Bonnie Berger-Durnbaugh ( General & Family Physician)
Dr. Muhammad Ali Rauf MD

been hospitalized for dehydration in the past. What can you suggest I do to keep her hydrated? ... View answer

Answered by : Dr. Muhammad Ali Rauf ( General & Family Physician)
Dr. Preeti Parakh MD

's unmotivated and needs to be prodded to engage in any activity. Would medical marijuana be a suitable drug ... medication causes XXXXXXX to experience sporadic tics. ie: he grimaces facially, mutters... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)
Dr. Robert Galamaga MD

I have taken 15mg diazipam and a litre of vodka, am i going to die? View answer

Answered by : Dr. Robert Galamaga ( Hematologist)
Dr. Ivan Romic MD

is there a coldmedication that would cause you to fail drug test for marijuna ... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)

Public Forum Discussions

Dr. Akhtarhusain Shaikh MD

dehydrated often form not enough h2o intake, and follow a high protein bodybuilding diet for most of the yr ... View answer

Answered by : Dr. Akhtarhusain Shaikh ( Ayurveda Specialist)
Dr. Bhagyesh V. Patel MD

ending up in the ED due to dehydration. dramatic weight loss, gas and diarrhea. she says food goes right ... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr.     Rovena Murati MD

my body dehydrates very quickly and i have to keep drinking alot and alot of water all the time which results in a couple hundred visits to the bathroom everyday , what can i do to rid this problem ... View answer

Answered by : Dr. Rovena Murati ( General & Family Physician)
Dr.  Nurul Falah MD

I am 16 years old and I am a wrestler. I undergo intense physical sessions on and off, paired with a wide range of weight fluctuation and frequent dehydration like any other wrestler. My blood pressure ... View answer

Answered by : Dr. Nurul Falah ( General & Family Physician)
Dr.  Akhtarhusian GHAUSI MD

My wife has a constant headache since April 30, 2007. It is more severe when in a vertical position. Although a spinal leak was suspected, none was found. Her body seems often dehydrated in spite of drinking ... View answer

Answered by : Dr. Akhtarhusian GHAUSI ( General & Family Physician)

Mobile Questions and Answers

Dr. Behar Greca MD

Hi, thank you for posting. Your symptoms make me think you suffer from Diabetes insipidus. To be sure you need glycemia test to eliminate the possibility you suffer from Diabetes mellitus. You also need electrolyte blood...

Dr.  Aarti Abraham MD

There is no such medication.

Dr. Ronald Schubert MD

No atacand is a blood pressure medication called candesartan